# SDR GTIA9700361

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Assy
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 1703 - ON TAKEOFF AT CLE, RIGHT MAIN GEAR RED UNSAFE LIGHT STAYED ILLUMINATED.  ACCOMPLISHED PROCEDURES PER QRH AND CONTINUED TO MYR WITH HYDRAULIC PUMPS ON HIGH. THE GEAR UNSAFE LIGHT EXTINGUISHED UPON GEAR EXTENSION AT MYR.  (THREE GREEN ON AND ALL RED EXTINGUISHED).  NORMAL HYDRAULIC PRESSURE AND QUANTITY THE ENTIRE FLIGHT.  FOUND M-PIN (RT DOOR LATCH) OUT OF ADJUSTMENT.  ADJUSTED RT MAIN GEAR DOOR LATCH ASSY.  OPS CHECK DOOR.  UNSAFE LIGHT IS EXTINGUISHED IN UP AND LOCK POSITION IAW DC-9 MM 32-31-4.  (X)
